Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Accidentally inhaled/ingested...

a tylenol pm pill... into my lung/s. What should I do Not feeling too great, but functional ...is this dangerous?? Had a migraine last night and tried to take something for it, but accidentally ingested one of them.. sort of scared. Is this an ER thing,, or should I just set up an appmnt w/ a doc? What would you do??

Answer Question
 
Anonymous

Asked by Anonymous at 11:47 AM on May. 22, 2009 in Health

Answers (5)
  • I would call your doctor and ask the nurse on duty...I am not sure what to tell you...
    2wndrfl_btrflys

    Answer by 2wndrfl_btrflys at 11:50 AM on May. 22, 2009

  • it will probably dissolve into your lung. I'm sure you'll be fine. People inhale smoke into their lungs all day every day, & manage to keep out of the hospital until they get lung cancer. so, I think you'll br fine.

    samurai_chica

    Answer by samurai_chica at 12:01 PM on May. 22, 2009

  • Thank you... I guess that's what I should do. I'm feeling yuck!! Seems to be getting worse with discomfort and not sure what all it is connected with...
    Anonymous

    Answer by Anonymous at 12:03 PM on May. 22, 2009

  • I would call your doctor or nurse line and ask them.
    tyfry7496

    Answer by tyfry7496 at 1:09 PM on May. 22, 2009

  • Call a pharmacist; I think that you will probably be fine.
    rkoloms

    Answer by rkoloms at 1:30 PM on May. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Colonoscopy